Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 321, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 28, 2015, 10:35 PM CDT for Hamilton County, Lampasas County, Mills County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 10:35 PM CDT (03:35 UTC)
- Expired
- May 28, 2015, 11:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hamilton County, TX, Lampasas County, TX, Mills County, TX
The radar
The Ft Hood radar (KGRK), 132 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2936 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS54 KFWD 290335
SVRFWD
TXC193-281-333-290415-
/O.NEW.KFWD.SV.W.0321.150529T0335Z-150529T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HAMILTON COUNTY IN CENTRAL TEXAS...
CENTRAL LAMPASAS COUNTY IN CENTRAL TEXAS...
MILLS COUNTY IN CENTRAL TEXAS...
* UNTIL 1115 PM CDT
* AT 1035 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GOLDTHWAITE...OR 16 MILES NORTH OF SAN SABA...MOVING EAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...EVANT...MULLIN...LOMETA AND US-190 NEAR THE SAN SABA-
LAMPASSES COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO AREAS
OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3158 9875 3162 9812 3149 9812 3146 9818
3139 9812 3115 9813 3122 9857 3126 9858
3125 9860 3129 9860 3132 9859 3131 9864
3137 9865 3134 9870 3141 9870 3143 9874
3139 9875 3138 9877
TIME...MOT...LOC 0335Z 263DEG 43KT 3142 9863
HAIL...0.75IN
WIND...60MPH
$$
JLDUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:37 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 28, 6:37 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 637 PM CDT THU MAY 28 2015 .AVIATION... ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED LATE AFTERNOON ACROSS NORTH CENTRAL TEXAS...THUS HAVE PLACED VCTS IN THE TAFS FOR THE INITIAL PERIOD. A BAND OF SHOWERS AND THUNDERSTORMS THAT WERE WEST OF A KSPS /WICHITA FALLS/ TO KBWD /BROWNWOOD/ LINE AS OF 23Z...WILL CONTINUE TO MOVE EAST/SOUTHEAST AT 25-30 MPH. THIS BAND OF STORMS SHOULD APPROACH THE METROPLEX TAF SITES 01-02Z. THUS HAVE CARRIED TEMPO TSRA BETWEEN 01Z AND 05Z FOR KAFW AND KFTW...AND BETWEEN 02Z AND 06Z FOR THE REST OF THE METROPLEX TAF SITES. MVFR CEILINGS ARE EXPECTED TO SPREAD BACK INTO THE AREA BEFORE DAYBREAK. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON...THUS VCTS HAS BEEN ADDED STARTING AT 20Z. THINGS ARE SIMILAR AT WACO EXPECT FOR THE TIMING OF THE THUNDERSTORMS THIS EVENING...04 TO 08Z. 58 && .PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 28 2015/ SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS THIS AFTERNOON/EARLY EVENING AHEAD OF AN APPROACHING SHORT WAVE. THE ATMOSPHERE IS MOIST AND UNSTABLE AS NOTED BY THE 18Z FWD SOUNDING WITH SURFACE BASED CAPE VALUES OVER 3500 J/KG. THE FLOW IS FAIRLY WEAK THROUGH THE MID LEVELS OF THE ATMOSPHERE SO STORMS THAT DO FORM WILL BE FAIRLY SLOW MOVING AND EFFICIENT RAIN PRODUCERS. THEREFORE...FLASH FLOODING WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. THE EARLY CONVECTION SHOULD DIMINISH WITH THE LOSS OF SURFACE HEATING. HOWEVER...ANOTHER ROUND OF CONVECTION WILL BE ORGANIZING IN WEST TEXAS LATE THIS AFTERNOON AND WILL APPROACH THE WESTERN ZONES LATER THIS EVENING AND MOVE EAST ACROSS THE CWA OVERNIGHT. THESE STORMS WILL BE HEAVY RAIN AND WIND PRODUCERS AND THIS WILL LIKELY LEAD TO FLASH FLOODING IN MANY LOCATIONS. WE HAVE DECIDED TO EXPAND THE CURRENT FLASH FLOOD WATCH TO INCLUDE ALL NORTH TEXAS COUNTIES. THE WATCH WILL START AT 6 PM TONIGHT AND RUN THROUGH SATURDAY MORNING. WE HAVE KEPT LIKELY POPS IN PLACE FRIDAY MORNING TO ACCOUNT FOR THE POSSIBILITY OF A LATER ARRIVAL OF THE WEST TEXAS STORMS. HOWEVER...THERE IS A GOOD CHANCE THAT THE SQUALL LINE COULD ADVANCE OUT AHEAD OF THE SHORT WAVE FRIDAY MORNING AND LEAVE MUCH IF NOT ALL OF NORTH TEXAS IN SUBSIDENCE DURING THE DAY FRIDAY. ONCE THE UPPER TROUGH AXIS MOVES EAST OF THE REGION FRIDAY AFTERNOON IT WILL ALLOW A COLD FRONT TO ENTER INTO NORTH TEXAS. THE FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. STORMS CHANCES SHOULD DECREASE FROM NORTH TO SOUTH SATURDAY AFTERNOON AS THE DRY/COOL AIR BEHIND THE FRONT DEEPENS. THERE MAY BE SOME LINGERING SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY MORNING ACROSS THE SOUTHEAST HALF OF THE AREA. HOWEVER...UPPER LEVEL HIGH PRESSURE WILL BEGIN BUILDING IN FROM THE WEST AND SHOULD BRING AN END TO ALL PRECIPITATION CHANCES BY SUNDAY EVENING. THE EXTENDED MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT WITH REGARDS TO THE WEATHER PATTERN ACROSS NORTH TEXAS EARLY NEXT WEEK WITH UPPER LEVEL RIDGING OVER THE STATE AND LOW LEVEL MOISTURE REMAINING IN THE GULF. THIS SHOULD BRING A TEMPORARY END TO PRECIPITATION CHANCES. HOWEVER...THE GFS CONTINUES TO DEVELOP A CUT OFF LOW UNDER THE RIDGE AND PARKS IT NEAR THE LOWER MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. IF THIS PATTERN VERIFIES IT WOULD RESULT IN SOME PRECIPITATION CHANCES ACROSS THE EASTERN ZONES. FOR NOW...WE WILL LEAVE POPS LOW FOR THE MIDDLE OF NEXT WEEK AND CONFINE THEM ONLY TO THE EXTREME EASTERN ZONES. OVERALL...NEXT WEEK LOOKS MUCH DRIER AND WARMER WITH HIGHS IN THE 80S AND LOWS IN THE UPPER 60S TO LOWER 70S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 86 67 81 68 / 70 60 60 60 30 WACO, TX 73 83 66 82 63 / 60 60 30 60 40 PARIS, TX 70 82 68 81 64 / 50 70 60 60 30 DENTON, TX 70 83 66 78 62 / 70 60 60 60 20 MCKINNEY, TX 71 85 65 79 61 / 60 60 60 60 30 DALLAS, TX 72 86 69 80 65 / 60 60 60 60 30 TERRELL, TX 73 86 69 83 64 / 50 60 50 60 30 CORSICANA, TX 72 83 68 82 66 / 50 60 30 60 40 TEMPLE, TX 71 81 67 83 66 / 50 50 30 60 50 MINERAL WELLS, TX 69 82 65 79 61 / 70 40 60 60 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 58/58
Hazardous weather outlook, May 28, 3:38 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 338 PM CDT THU MAY 28 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 338 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES IN FROM THE WEST. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL OCCUR GENERALLY EAST OF INTERSTATE 35 ALL OF NEXT WEEK. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING...MAINLY WEST OF THE I-35 CORRIDOR. SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS THE ENTIRE REGION LATE THIS EVENING AND OVERNIGHT.
In the hours before
Special weather statement, May 28, 9:40 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CDT THU MAY 28 2015
TXZ102>104-117>119-290345-
PARKER TX-WISE TX-DALLAS TX-TARRANT TX-DENTON TX-COLLIN TX-
940 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARKER...DALLAS...
SOUTHEASTERN WISE...DENTON...COLLIN AND TARRANT COUNTIES UNTIL 1045
PM CDT...
AT 939 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PILOT POINT TO NORTH
RICHLAND HILLS TO NEAR CROWLEY...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
PERIODS OF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...PLANO...GARLAND...IRVING...GRAND
PRAIRIE...MESQUITE...MCKINNEY...CARROLLTON...FRISCO...DENTON...
RICHARDSON...LEWISVILLE...ALLEN...FLOWER MOUND...MANSFIELD...
ROWLETT...EULESS AND DESOTO.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 481.
INTERSTATE 35W BETWEEN MILE MARKERS 38 AND 85.
INTERSTATE 35E BETWEEN MILE MARKERS 412 AND 466.
INTERSTATE 20 BETWEEN MILE MARKERS 416 AND 484.
INTERSTATE 30 BETWEEN MILE MARKERS 1 AND 63.
INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 36.
INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 35.
INTERSTATE 45 BETWEEN MILE MARKERS 268 AND 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3339 9639 3297 9652 3256 9653 3256 9775
3272 9766 3343 9738
TIME...MOT...LOC 0239Z 254DEG 28KT 3338 9687 3287 9721 3256 9738
JLDUNNSpecial weather statement, May 28, 9:44 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT THU MAY 28 2015
TXZ130>134-143>145-290345-
JOHNSON TX-HOOD TX-HAMILTON TX-HILL TX-BOSQUE TX-ELLIS TX-ERATH TX-
SOMERVELL TX-
944 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR HILL...HOOD...NORTHEASTERN
HAMILTON...ELLIS...SOMERVELL...SOUTHEASTERN ERATH...JOHNSON AND
BOSQUE COUNTIES UNTIL 1045 PM CDT...
AT 942 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CROWLEY TO CLEBURNE
STATE PARK TO NEAR IREDELL...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE
STRONG WINDS MAY OCCUR ALONG THE OUTFLOW BOUNDARY SEVERAL MILES
AHEAD OF THE LINE OF STORMS. PERIODS OF HEAVY RAINFALL WILL ALSO
OCCUR WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...CEDAR HILL...BURLESON...WAXAHACHIE...CLEBURNE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS...RED OAK...HILLSBORO...GRANBURY...
KEENE...JOSHUA...ALVARADO...CLIFTON...PECAN PLANTATION...OVILLA...
VENUS...GLEN ROSE AND FERRIS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 362 AND 369.
INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 37.
INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 410.
INTERSTATE 45 BETWEEN MILE MARKERS 256 AND 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3199 9830 3231 9794 3256 9780 3253 9652
3204 9695 3159 9761 3171 9769 3168 9776
3198 9825
TIME...MOT...LOC 0242Z 252DEG 23KT 3254 9739 3227 9754 3195 9794
JLDUNNSpecial weather statement, May 28, 9:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT THU MAY 28 2015
TXZ092-093-290400-
GRAYSON TX-COOKE TX-
947 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND EASTERN COOKE
COUNTIES UNTIL 1100 PM CDT...
AT 946 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILLIS TO NEAR PILOT
POINT...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY
RAINFALL WAS ALSO OCCURRING WITH THIS LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...WHITEWRIGHT...GUNTER...BELLS...TOM BEAN...
CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...EISENHOWER STATE
PARK...SOUTHERN LAKE TEXOMA...SOUTHMAYD AND TIOGA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
3384 9669 3392 9667 3390 9659 3384 9662
3373 9638 3340 9639 3343 9717 3391 9721
3392 9721 3386 9717 3376 9719 3372 9714
3382 9705 3385 9709 3388 9699 3396 9698
TIME...MOT...LOC 0246Z 263DEG 20KT 3386 9693 3344 9693
JLDUNNLocal storm report, May 28, 10:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD GRAFORD 32.93N 98.25W
05/28/2015 PALO PINTO TX LAW ENFORCEMENT
3 ROADS CLOSED INCLUDING FM4Special weather statement, May 28, 10:23 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CDT THU MAY 28 2015
TXZ142-290415-
MILLS TX-
1023 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR MILLS COUNTY UNTIL 1115 PM CDT...
AT 1022 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF GOLDTHWAITE...OR 13 MILES NORTHEAST OF ALGERITA...
MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...MULLIN AND THE INTERSECTION OF RANCH ROAD 765 AND RANCH
ROAD 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL TEXAS.
LAT...LON 3155 9888 3161 9878 3169 9876 3172 9849
3141 9827 3123 9856 3127 9858 3125 9860
3127 9863 3133 9859 3131 9864 3137 9865
3134 9870 3135 9871 3139 9869 3138 9878
3141 9878 3141 9885 3144 9889
TIME...MOT...LOC 0322Z 261DEG 33KT 3140 9874
JLDUNNLocal storm report, May 28, 10:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 5 N BOWIE 33.64N 97.85W
05/28/2015 MONTAGUE TX LAW ENFORCEMENT
TXDOT CLOSED A FEW ROADS CLOSED ACROSS THE WESTERN PART
OF THE COUNTY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:01 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| May 28, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 42 min |
| May 28, 7:13 PM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| May 28, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 54 min |
| May 28, 7:22 PM CDT | Areal Flood Advisory | FWD | Eastland | 113 min |
| May 28, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 47 min |
| May 28, 7:50 PM CDT | Special Weather Statement | FWD | Eastland | 40 min |
| May 28, 7:53 PM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| May 28, 8:17 PM CDT | Areal Flood Advisory | FWD | Parker, Wise | 3 hr |
| May 28, 8:18 PM CDT | Special Weather Statement | FWD | Hood, Palo Pinto, Parker, Wise | 42 min |
| May 28, 8:23 PM CDT | Special Weather Statement | FWD | Cooke | 52 min |
| May 28, 8:25 PM CDT | Areal Flood Warning | FWD | Stephens, Young | 3 hr |
| May 28, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 61 min |
| May 28, 8:35 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 28, 8:45 PM CDT | River Flood Warning | FWD | Jack | 5 days |
| May 28, 8:46 PM CDT | Areal Flood Advisory | FWD | Comanche, Eastland, Erath | 3 hr |
| May 28, 8:56 PM CDT | Special Weather Statement | FWD | Parker, Tarrant, Wise | 49 min |
| May 28, 8:57 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 28, 8:59 PM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood, Somervell | 46 min |
| May 28, 9:39 PM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 28, 9:40 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 65 min |
| May 28, 9:44 PM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Hood, Johnson, Somervell | 61 min |
| May 28, 9:47 PM CDT | Special Weather Statement | FWD | Grayson | 73 min |
| May 28, 10:01 PM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 28, 10:06 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| May 28, 10:18 PM CDT | Areal Flood Warning | FWD | Palo Pinto | 3 hr |
| May 28, 10:23 PM CDT | Special Weather Statement | FWD | Mills | 52 min |
| May 28, 10:29 PM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 28, 10:32 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 28, 10:35 PM CDT | Areal Flood Advisory | FWD | Hamilton, Mills | 3 hr |
| May 28, 10:43 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 77 min |
| May 28, 10:44 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 2 hr |
| May 28, 10:44 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 76 min |
| May 28, 10:48 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 57 min |
| May 28, 10:54 PM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
| May 28, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 56 min |
| May 28, 11:26 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson, Tarrant | 6 hr |
| May 28, 11:37 PM CDT | Areal Flood Advisory | FWD | Collin | 113 min |
| May 28, 11:55 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 29, 12:08 AM CDT | Flash Flood Warning | FWD | Bosque, Erath, Hill, Somervell | 3 hr |
| May 29, 12:12 AM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 29, 12:20 AM CDT | Special Weather Statement | FWD | Bell, Coryell, McLennan | 70 min |
| May 29, 12:36 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 5 hr |
| May 29, 12:45 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 29, 12:56 AM CDT | Special Weather Statement | FWD | Ellis | 49 min |
| May 29, 1:03 AM CDT | River Flood Warning | FWD | Hamilton | 62 hr |
| May 29, 1:28 AM CDT | Special Weather Statement | FWD | Bell, Falls, Milam | 62 min |
| May 29, 1:34 AM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 29, 1:38 AM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 29, 1:59 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| May 29, 2:15 AM CDT | River Flood Warning | FWD | Tarrant | 17 hr |
| May 29, 2:17 AM CDT | River Flood Warning | FWD | Dallas | 18 hr |
| May 29, 2:35 AM CDT | River Flood Warning | FWD | Dallas, Tarrant | 4 days |
| May 29, 2:35 AM CDT | River Flood Warning | FWD | Collin | 66 hr |
| May 29, 3:02 AM CDT | River Flood Warning | FWD | Hunt | 42 hr |
| May 29, 3:02 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 34 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Stephens | 25 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Erath, Hamilton | 18 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Bosque | 18 hr |
| May 29, 3:05 AM CDT | River Flood Warning | FWD | Coryell | 25 hr |
| May 29, 3:20 AM CDT | Areal Flood Warning | FWD | Bosque, Hill | 6 hr |
| May 29, 3:31 AM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| May 29, 3:57 AM CDT | River Flood Warning | FWD | Tarrant | 10 hr |
| May 29, 4:23 AM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| May 29, 4:58 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| May 29, 5:07 AM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| May 29, 5:14 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 29, 5:19 AM CDT | Areal Flood Warning | FWD | Johnson, Tarrant | 6 hr |
| May 29, 5:23 AM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 29, 5:28 AM CDT | Areal Flood Advisory | FWD | Leon | 3 hr |
| May 29, 5:32 AM CDT | Areal Flood Warning | FWD | Ellis | 9 hr |
| May 29, 5:43 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 29, 6:46 AM CDT | River Flood Warning | FWD | Comanche | 25 hr |
| May 29, 7:31 AM CDT | Areal Flood Warning | FWD | Collin | 6 hr |
| May 29, 7:36 AM CDT | River Flood Warning | FWD | Young | 25 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Wise | 61 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Parker | 39 hr |
| May 29, 7:49 AM CDT | River Flood Warning | FWD | Denton | 19 hr |
| May 29, 7:51 AM CDT | Areal Flood Warning | FWD | Denton | 3 hr |
| May 29, 8:32 AM CDT | River Flood Warning | FWD | Palo Pinto | 29 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.